# SDR MWEA99944

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SRO953013711
- Condition: Cracked
- Location: Bs 407 - 419
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CORROSION ON LONGERON 30 DOUBLER AT STATION 407 TO 419.  MAINTENANCE REMOVED CORROSION AND FOUND CRACK AT LONGERON 30 SPLICE.  MAINTENANCE FABRICATED AND INSTALLED SPLICE.
